MAUDE Adverse Event Report: THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL CUP

THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL CUP
Model Number 10045
Medical Device Problem Codes Difficult to Remove (1528); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted the company's customer experience team via phone and left a voicemail stating that they were having difficulty removing their flex cup.A customer experience agent called the customer back within 30 minutes and provided live assistance for approximately 20 minutes.The customer stated that they believed the cup had flipped upside down as they could not feel the pull tab and could feel the inside of the cup.This was the first time the customer had used the device.The customer indicated that they might seek medical assistance for removal if they were unable to remove the product on their own and requested email follow up.The company's customer experience team followed up with the customer via email the next morning to see if they were able to remove the device or if they sought medical assistance.The customer responded the following day stating that they did obtain a same-day appointment at a clinic where the device was successfully removed.The customer stated that the removal was difficult and painful, and believed the cup was "facing downwards" and "stuck".The customer was advised to discontinue their use of the device and follow up with their primary care provider.The customer failed to respond to three good-faith efforts by the company to obtain additional information regarding the event.The submission of this report is not an admission by the company that the use of the device in question caused or contributed to the customer event.

Brand Name
FLEX
Common Device Name
REUSABLE MENSTRUAL CUP
Manufacturer (Section D)
THE FLEX COMPANY
318 lincoln blvd
#204
venice CA 90291
Manufacturer (Section G)
SOUTHMEDIC INC.
50 alliance blvd.
barrie, on L4M 5 K3
CA   L4M 5K3
Manufacturer Contact
jacqueline piscitello
318 lincoln blvd.
#204
venice, CA 90291
4242092711
MDR Report Key17795146
Report Number3012971814-2023-00019
Device Sequence Number2149004
Product Code HHE
UDI-Device Identifier00851906007262
UDI-Public00851906007262
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10045
Device Lot NumberUNAVAILABLE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2023
Initial Report FDA Received Date09/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale